Is cetirizine non drowsy

Common Questions and Answers about Is cetirizine non drowsy

zyrtec

Take Over the counter antihistaminics like benadryl or Claritin.Sometimes double conventional doses of non-sedating antihistamines such as <span style = 'background-color: #dae8f4'>Cetirizine</span>(zyrcet), Loratadine(Claritin) and Fexofenadine may be needed to get symptom relief. Sedating antihistamines such as Chlorphenamine(benadryl) or Hydroxyzine are used at night to get urticaria control. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.
I'm in Canada, and here it is not an OTC, one can buy it just of the shelf, Reactine comes regular and non-drowsy which is what I buy, I take the extra strenght one, the main ingredient in it is Cetirizine Hydrochloride 10mg/tablet, not many antihistamines work for me as they Make me feel quite sick and even more dizzy but this one has worked for quite a while now so I haven't had to change it, another one I've tried that worked but didn't buy it regularly as it is more expensive is Aerius which
I think she may be taking <span style = 'background-color: #dae8f4'>Cetirizine</span> or another well known antihistamine. I do not know if she is taking the correct dosage. She also has trouble sleeping. Often feels tired. Often sleeps in until late in the day and stays up through the night. She gets headaches and has nightmares often. She almost always dreams vividly (although not always a nightmare). She feels like there's nothing interesting or worthwhile to do and has trouble enjoying things.
Or could it possibly be food poisoning? And if so... would it last this long? I realize that it is very difficult to pinpoint the cause of hives. I'm just wondering, for someone who hasn't had problems with hives in the past like me, if I should be worried about something serious. And I'm also sick of being constantly drowsy on benadryl! Would a detox water fast help? I dunno.... any thoughts on the matter would be greatly appreciated! Thanks!
But after a month of taking it, my body got used to it, and now I can't live a day without it. Xyzal is a great drug, and now it has a generic! But essentially, taking <span style = 'background-color: #dae8f4'>Cetirizine</span> is pretty much the same thing as taking a xyzal... It doesn't stop me from swelling and breaking out, but it does keep me from scratching my face long enough so that it gives it time to heal so it doesn't get worse. Xyzal does help me with my other allergy symptoms, though...
Anyway, in the past when I have had a severe occurrence, I would visit the ER and they would give me prednisone, a steroid/miracle that worked like a charm. BC my only known allergy is red dye, I cannot take non-drowsy benedryl, only the clear liquid gels that put me into a coma. The prednisone is the only thing that helps my body combat these reactions.
But once or twice a month, I sneeze uncontrollably, hundreds of times, all day long, and nothing, not Allegra-D, not Claritin, not Benadryl, Will stop it. And the weird thing is, this sneezing is NOT accompanied by the usual itching. When I have a "sneezing day," I am nonfunctional. All events are canceled. It is absolutely exhausting. I sometimes wonder if it has anything to do with weather or barometric changes; it seems like it rains or there's a temp.
It's like this on a daily basis with my skin, whenever my body temperatue goes up. I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only Makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
I was told to do my research on this disease online because my doctor did not have much information about it because its occurance is so rare. All the medication that was prescribed didnt work. Even using boxes of baking soda in the bathtub doesnt work and thats what my dermatologist told me would get rid of the hives in the first place. I'm sick of just dealing with the growing amount of itchy hives.
Anyway, I went to the doctor this morning and she said swelling like this (tongue, lips) is called angiodema. She said if I continue to expose myself to this allergen (whatever it may be) the next stage could be anaphylaxis. I'm really scared. I have 2 little kids and I'm terrified of something happening. I can't avoid the allergen if I don't know what it is.:( Please help.
The most well tolerated initial treatment is the non-sedating antihistamine Claritin. Zyrtec is similar but may sometimes cause sedation. If that doesn't eliminate the hives, a sedating-type of antihistamine (hydroxyzine, cyproheptadine or doxepin) is added at night. High doses may be needed and this Will cause sedation. Fortunately, most patients Will become less affected by sedation after they have taken the drug regularly for a while.
It is 2 a.m. and I am sitting here with such intense itching it is about to drive me nuts. I actually have had this problem before, but at that time I also suffered with itching on the soles of my feet. I consulted a naturpath who conducted a hair analysis that determined that I was copper toxic. My body did not have enough copper, so it was holding on to every bit it could. When he put me on supplements, copper being one of them all the itching stopped, almost immediatley.
For the past 10 days is that I almost stopped eating non-vegetarian and there were less symptoms and yesterday I had a simple fried Chicken Sandwich and the problem started... Now I am 100% convinced that soon I should take the path of a vegeterian or even vegan.
The only other thing I've seen it could be is Restless Leg Syndrome. NOT sure about that, but I did hear that that sensation in the legs is a symptom of that, and that in some cases, the skin crawling sensation can occur all over the body, not just the legs, and still be considered RLS. Undecided about RLS possibility. The only other things I have going on that MAY be related, is an upper back pain/numbness... unknown cause. Been going on for years though. No diagnosis.
MedHelp Health Answers